View : 22 Download: 0

Common fixed point theorem on fuzzy groups

Title
Common fixed point theorem on fuzzy groups
Authors
Ghadikolaee S.S.Shobe N.Kim H.J.
Ewha Authors
김현진
SCOPUS Author ID
김현진scopus
Issue Date
2014
Journal Title
International Journal of Pure and Applied Mathematics
ISSN
1311-8080JCR Link
Citation
vol. 93, no. 5, pp. 613 - 624
Publisher
Academic Press
Indexed
SCOPUS scopus
Abstract
Fuzzy abelian subgroups; Fuzzy subgroups
DOI
10.12732/ijpam.v93i5.2
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE